MathSciNet Relay Station
MathSciNet bibliographic data
MR2141750 34M10 (30D30 34M05)
Barsegian, G.; Lê, D. T. On a topological description of solutions of complex differential equations. Complex Var. Theory Appl. 50 (2005), no. 5, 307–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement